MathSciNet Relay Station
MathSciNet bibliographic data
MR1136456 04A15 (26A21 28A05 54H05)
Cichoń, J.; Morayne, M.; Pawlikowski, J.; Solecki, S. Decomposing Baire functions. J. Symbolic Logic 56 (1991), no. 4, 1273–1283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement